# SDR DALA2024070806888

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N802DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31917
- Aircraft time: 34,366 hours, 13,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0430567) DURING EVALUATION OF LIGHTNING STRIKE DAMAGE PER ERAS 619134-14 AND 619139-14 GROUND DAMAGE OCCURRED TO THE SKIN 143A3212-14. DAMAGE REPAIRED PER ERA 619176-14.
